Alert archive / Ohio / Small Craft Advisories in 2018
Small Craft Advisory 81, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 27, 2018, 3:43 AM EST. It took effect at Dec 27, 2018, 4:00 PM EST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2018, 3:43 AM EST (08:43 UTC)
- In effect from
- Dec 27, 2018, 4:00 PM EST
- Expired
- Dec 29, 2018, 1:00 PM EST
- In force
- 45 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
491 WHUS71 KCLE 270843 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 343 AM EST Thu Dec 27 2018 LEZ142-143-271645- /O.NEW.KCLE.SC.Y.0081.181227T2100Z-181228T0900Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 343 AM EST Thu Dec 27 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 4 PM this afternoon to 4 AM EST Friday. * WINDS...South 15 to 25 knots with gusts up to 30 knots. * WAVES...1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ144>149-271645- /O.NEW.KCLE.SC.Y.0081.181227T2100Z-181228T1800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 343 AM EST Thu Dec 27 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST FRIDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 4 PM this afternoon to 1 PM EST Friday. * WINDS...South 20 to 30 knots with gusts up to 40 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ Sefcovic
10 follow-up statements
971 WHUS71 KCLE 271413 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 913 AM EST Thu Dec 27 2018 LEZ142-143-280215- /O.CON.KCLE.SC.Y.0081.181227T2100Z-181228T0900Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 913 AM EST Thu Dec 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY... * WINDS...South 15 to 25 knots with gusts up to 30 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ144>149-280215- /O.CON.KCLE.SC.Y.0081.181227T2100Z-181228T1800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 913 AM EST Thu Dec 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST FRIDAY... * WINDS...South 20 to 30 knots with gusts up to 40 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
216 WHUS71 KCLE 271958 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 258 PM EST Thu Dec 27 2018 LEZ142-143-280400- /O.EXT.KCLE.SC.Y.0081.181227T2100Z-181228T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 258 PM EST Thu Dec 27 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST FRIDAY... * WINDS...South 15 to 25 knots with gusts up to 30 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ144>149-280400- /O.CON.KCLE.SC.Y.0081.181227T2100Z-181228T1800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 258 PM EST Thu Dec 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * WINDS...South 20 to 30 knots with gusts up to 40 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
245 WHUS71 KCLE 280314 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1014 PM EST Thu Dec 27 2018 LEZ142-143-280800- /O.CON.KCLE.SC.Y.0081.000000T0000Z-181228T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 1014 PM EST Thu Dec 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST FRIDAY... * WINDS...South 15 to 25 knots with gusts up to 30 knots. * WAVES...2 to 4 feet decreasing to 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ144>149-281115- /O.CON.KCLE.SC.Y.0081.000000T0000Z-181228T1800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1014 PM EST Thu Dec 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * WINDS...South winds to 30 knots with gusts up to 40 knots overnight, decreasing to 15 to 25 knots on Friday. * WAVES...3 to 5 feet decreasing to 1 to 3 feet by Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
468 WHUS71 KCLE 280842 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 342 AM EST Fri Dec 28 2018 LEZ144>149-281645- /O.EXT.KCLE.SC.Y.0081.000000T0000Z-181229T1800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 342 AM EST Fri Dec 28 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SATURDAY... * WINDS...For today, south 15 to 25 knots with gusts up to 35 knots, becoming southwest. For tonight and Saturday, west winds 15 to 25 knots becoming northwest. * WAVES...For today, 2 to 4 feet. For tonight and Saturday, waves 3 to 5 feet, building to 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ Sefcovic
706 WHUS71 KCLE 281433 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 933 AM EST Fri Dec 28 2018 LEZ144>149-282245- /O.CON.KCLE.SC.Y.0081.000000T0000Z-181229T1800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 933 AM EST Fri Dec 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY... * WINDS...For today, south 15 to 25 knots with gusts up to 35 knots, becoming southwest. For tonight and Saturday, west winds 15 to 25 knots becoming northwest. * WAVES...For today, 2 to 4 feet. For tonight and Saturday, waves 3 to 5 feet, building to 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
627 WHUS71 KCLE 282032 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 332 PM EST Fri Dec 28 2018 LEZ144>149-290445- /O.CON.KCLE.SC.Y.0081.000000T0000Z-181229T1800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 332 PM EST Fri Dec 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY... * WINDS...West 15 to 25 knots with gusts up to 40 knots. * WAVES...5 to 8 feet. Waves occasionally to 11 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
354 WHUS71 KCLE 290344 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1044 PM EST Fri Dec 28 2018 LEZ144>149-291145- /O.CON.KCLE.SC.Y.0081.000000T0000Z-181229T1800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1044 PM EST Fri Dec 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY... * WINDS...West 15 to 25 knots with gusts up to 40 knots. * WAVES...5 to 8 feet. Waves occasionally to 11 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
695 WHUS71 KCLE 290844 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 344 AM EST Sat Dec 29 2018 LEZ144>149-291645- /O.CON.KCLE.SC.Y.0081.000000T0000Z-181229T1800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 344 AM EST Sat Dec 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...West to 30 knots diminishing to 10 to 15 knots by midday. * WAVES...5 to 8 feet subsiding to 2 to 4 feet by midday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
756 WHUS71 KCLE 291444 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 944 AM EST Sat Dec 29 2018 LEZ144>149-291800- /O.CON.KCLE.SC.Y.0081.000000T0000Z-181229T1800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 944 AM EST Sat Dec 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...West winds 15 to 20 knots diminishing to 5 to 15 knots. * WAVES...Waves 3 to 6 feet subsiding to 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
293 WHUS71 KCLE 291802 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 102 PM EST Sat Dec 29 2018 LEZ144>149-291915- /O.EXP.KCLE.SC.Y.0081.000000T0000Z-181229T1800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 102 PM EST Sat Dec 29 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and waves have decreased below small craft advisory criteria so it has been allowed to expire. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 27, 12:52 AM EST, 2 hours 51 minutes earlier.
Area forecast discussion, Dec 27, 12:52 AM EST, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1252 AM EST Thu Dec 27 2018 .SYNOPSIS... High pressure over the eastern Great Lakes will move to New England on Thursday. Low pressure will move out of the Plains towards the Midwest on Thursday, pulling a cold front south across the area on Friday night as it continues northeast into Quebec. High pressure will build east across the region over the weekend. && .NEAR TERM /THROUGH TODAY/... Low clouds remain across Lake Erie into NW PA with clear skies across much of Ohio. Mid-level clouds can be seen approaching on satellite imagery with partly to mostly cloudy conditions developing overnight. This will slow the rate of cooling we have experienced this evening. Made minor adjustments to min temperatures in several areas, raising values in NW Ohio and NW PA and lowering for some inland locations across NE Ohio. Previous discussion...An upper level ridge of high pressure will continue to build east over Ohio and NW PA through tomorrow afternoon. This will bring dry weather and above normal temperatures to the region. Normal high temperatures for this time of year are generally in the mid 30s with average low temperatures in the mid 20s. Through at least early Friday morning...we will see both overnight low and daytime high temperatures anywhere from 7 to 20 degrees above normal. Rain returns to western Ohio as early as late Thursday morning as a surface low moves northeast from Iowa into the Great Lakes. Rain will spread quickly east impacting the entire area by the evening hours. A quick moderate steady rain will occur for the entire area...with scattered rain showers behind the main band of rain which is forecast to exit the region by late Thursday night into Friday morning. In general...about a third of an inch to a half inch of rain can be expected through the area. One of the biggest impacts due to this storm will be the winds. Surface pressure gradient tighten significantly from Thursday evening into early Friday morning as the surface low approaches the Great Lakes with surface high pressure in PA. The strongest winds will be along the lake shore from Ashtabula County eastward into Erie County PA. Wind gusts around 50 mph can be expected during that time frame. Elsewhere along the lake shore...wind gusts around 35 mph can be expected. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... The short term begins Friday with models in fairly good agreement showing a strong surface low over the Sault with a cold front bisecting OH and a warm front just to our east. Deep moisture will have overspread the area Thursday night that should last into Friday morning at least east half but by Friday morning am thinking much of the forcing will be east. Will still keep a categorical to start but will taper to chance east by afternoon and then drop to slight chance by early evening. By saturday morning the low will be over northern New England with a trough hanging back across the central lakes. Flow across the region will be from the northwest behind the earlier cold front and 850mb temps should drop to around -8C or so by Saturday morning. No threat of lake effect snow but with accompanying moisture could be a few snow showers across the north/northeast so will bring chance pops back towards morning. Will continue this through Saturday as 850mb temps drop to -12C. Saturday night and Sunday will dry things out as high pressure and drier air move in. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Sunday the high will move to our east forcing moisture north into the region. Model timing and details are divergent so will lean toward a blend and the ECMWF. Monday morning the ECMWF still has fairly dry air across the region with deep moisture just entering southern OH ahead of low pressure in MN. Therefore will keep Sunday night dry and bring chance pops into the south Monday morning as another wave moves north through the TN Valley. Monday afternoon will bring chance pops to the entire area as the system continues northeast. Tuesday through wednesday we could get into a marginal lake effect event with 850mb temps dropping to -14C and flow off the lake. Will have chance pops in traditional areas for now. && .AVIATION /06Z Thursday THROUGH Monday/... Generally VFR to start the TAF, but MVFR and some drifting/expanding IFR exists across far northeast OH/nw PA and out across the lake. Expecting the IFR to stay away from CLE and TOL, but it still could expand into ERI. The trend after dawn will be for VFR conditions. The bigger impact will be the increasing winds/gusts throughout the day and into this evening. Expecting southerly occasional gusts to 25 knots by this afternoon and 30+ knots tonight. Left out the mention of LLWS at this point with little directional shear and surface gusts. If indeed low level jet is as strong as the stronger guidance, a LLWS mention may still be needed. Rain overspreads the terminals from west to east during the afternoon. OUTLOOK...Non-VFR Thursday night in rain. Friday Non VFR will continue mainly east half. Saturday Non VFR possible nwrn PA. Sunday Non VFR possible across the entire area. && .MARINE... Winds will remain fairly light tonight through Thursday. A small craft advisory will be needed starting Thursday night and will likely persist through Friday night everywhere and into Saturday east half as deep low pressure moves northeast across the central lakes. Saturday/Saturday night the low moves off and high pressure will build into the region. Winds and waves will remain below advisory criteria Sunday and Monday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Riley NEAR TERM...KEC/Riley SHORT TERM...TK LONG TERM...TK AVIATION...Oudeman MARINE...TK
Hazardous weather outlook, Dec 26, 4:26 AM EST, 23 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 426 AM EST Wed Dec 26 2018 LEZ149-PAZ001-002-271100- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Northern Erie-Southern Erie- 426 AM EST Wed Dec 26 2018 This Hazardous Weather Outlook is for Lake Erie and northwest Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Downsloping southeast wind gusts on Thursday night will likely exceed 45 MPH and may exceed 60 MPH. Sustained winds will likely be between 20 and 30 MPH. Loose objects such as trash cans and outdoor decorations may need secured. Motorists of high profile vehicles would need to use caution in the windy conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>148-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ003-271100- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore- 426 AM EST Wed Dec 26 2018 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:33 AM EST | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 13 more | 27 hr |
Nearby
Small Craft Advisories in Ohio, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.